# SDR CA120213004

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,255 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nose Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, AFTER DEPARTURE, ADVISED THAT THEY HAVE ENCOUNTERED LDG GEAR INOPERATIVE CAUTION LIGHT AND NOSE GEAR DOOR OPEN, AMBER DOOR INDICATION,  ILLUMINATED.  FLIGHT CREW COMPLETED THEIR CHECK LIST AND RETURNED TO DEPARTURE AND ACFT WAS REMOVED FROM SERVICE.   AFTER EXHAUSTIVE TROUBLESHOOTING IT WAS DISCOVER THAT THE CULPRIT WAS THE NDRCL PROXIMITY SENSOR.  FAULTY PROXIMITY SENSOR, NDRCL,  REPLACED, GROUND CHECK ACCOMPLISHED SATISFACTORY.  ACFT RETURNED TO SERVICE.
